Form of presentation | Articles in Russian journals and collections |
Year of publication | 2021 |
Язык | английский |
|
Fayzrakhmanov Marat Khaydarovich, author
|
|
Puzarenko Vadim Grigorevich, author
|
Bibliographic description in the original language |
Faizrahmanov M.Kh., Puzarenko V.G. Absolute and Relative Properties of Negatively Numbered Families // Lobachevskii J. Math. - 2021. - V. 42. - P. 726-734. |
Keywords |
numbering, equivalence, negative numbering, minimal numbering,
admissible structure, analytic hierarchy, hyperarithmetical sets |
The name of the journal |
Lobachevskii Journal of Mathematics (international electronic journal)
|
URL |
https://link.springer.com/article/10.1134/S1995080221040090 |
Please use this ID to quote from or refer to the card |
https://repository.kpfu.ru/eng/?p_id=253655&p_lang=2 |
Full metadata record |
Field DC |
Value |
Language |
dc.contributor.author |
Fayzrakhmanov Marat Khaydarovich |
ru_RU |
dc.contributor.author |
Puzarenko Vadim Grigorevich |
ru_RU |
dc.date.accessioned |
2021-01-01T00:00:00Z |
ru_RU |
dc.date.available |
2021-01-01T00:00:00Z |
ru_RU |
dc.date.issued |
2021 |
ru_RU |
dc.identifier.citation |
Faizrahmanov M.Kh., Puzarenko V.G. Absolute and Relative Properties of Negatively Numbered Families // Lobachevskii J. Math. - 2021. - V. 42. - P. 726-734. |
ru_RU |
dc.identifier.uri |
https://repository.kpfu.ru/eng/?p_id=253655&p_lang=2 |
ru_RU |
dc.description.abstract |
Lobachevskii Journal of Mathematics (international electronic journal) |
ru_RU |
dc.language.iso |
ru |
ru_RU |
dc.subject |
numbering |
ru_RU |
dc.subject |
equivalence |
ru_RU |
dc.subject |
negative numbering |
ru_RU |
dc.subject |
minimal numbering |
ru_RU |
dc.subject |
admissible structure |
ru_RU |
dc.subject |
analytic hierarchy |
ru_RU |
dc.subject |
hyperarithmetical sets |
ru_RU |
dc.title |
Absolute and Relative Properties of Negatively Numbered Families |
ru_RU |
dc.type |
Articles in Russian journals and collections |
ru_RU |
|